# SDR USAA2010111292596

- Difficulty date: November 11, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 23,337 hours, 18,287 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 751 - PHL-MIA - EMERGENCY LIGHTS - FLOOR EMERGENCY ESCAPE PATH AT ROW 10ABC INOPERATIVE.  FOUND WIRE BROKEN AT CONNECTOR.  REPLACED CONNECTOR & ATTACH NEW WIRE TO PLUG.  OPERATIONAL CHECK WAS GOOD.
